# SDR VGQY2010041400006

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23917
- Aircraft time: 89,415 hours, 17,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUEST PERMANENT REPAIR ON BELLY SKIN AT STA 520 - 540 STR 38R - 42R IAW SRM 783-007.    COMPLIED WITH EN 1040-10, PERMANENT REPAIR FOR SKIN DAMAGE AT STA 520 T0 STA 700 BETWEEN S-39R TO S-42R.
